# SDR UALA2010031500872

- Difficulty date: March 14, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 30,991 hours, 7,820 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 39
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED DOES NOT INCRS FOR ENG START.  MAX BLEED PRESS 15 PSI.  ENG MAX MOTOR 20PCT N2.  WITH PACKS OFF, MOTORED ENG, REACHED 22 PERCENT N2, 20 PSI DUCT PRESSURE REACHED.  REPLACED APU FLOW SENSING MODULE, NO HELP.  REPLACED SURGE VALVE DUCT PRESS 32 PSI UNLOADED ENG MOTORED TO 25 PERCENT.
